Skip to Main content Skip to Navigation
Journal articles

Unordered pairs in the set theory of Bourbaki 1949

Abstract : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-reunion.fr/hal-01186164
Contributor : Nicolas Alarcon <>
Submitted on : Monday, August 24, 2015 - 2:28:59 PM
Last modification on : Monday, September 2, 2019 - 9:42:05 AM

Links full text

Identifiers

Collections

Citation

Adrian R D Mathias. Unordered pairs in the set theory of Bourbaki 1949. Archiv der Mathematik, Springer Verlag, 2010, 94 (1), pp.1-10. ⟨10.1007/s00013-009-0006-7⟩. ⟨hal-01186164⟩

Share

Metrics

Record views

169